It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bill on August 03, 2000 at 10:05:57:

In Reply to: Re: Mixed letters while writing or typing. posted by Melva on August 01, 2000 at 10:20:26:

Thank You, Melva. I have an appointment next week with my doctor and I will tell him what you said. Bill


: : Lately, while completing forms at work or typing on the computer, I have been mixing the letters up on a few words. It doesnt happen all the the time but enought to take recognition. I am on 400 mg of dilantin and had only 1 seizure in the last 4 years. (Seizure was 3 months ago). Anyone else having this problem or might know the cause?

: Bill, I also have a problem with writing and typing. Oftentimes after I have written or printed
: something when I look at it the first letter of the word is missing. This has happened for years
: and about 1 year ago I noticed it was happening when I typed words also. If I wrote the word
: 'something' I thought I was writing every letter but when I looked at it it would be 'omething'.
: I was diagnosed after 40 years with Temporal Lobe Epilepsy. I have only been diagnosed for
: 2 years. I took Tegretol for 6 months but now take no meds. I think you should surely tell
: your Doctor aboutthe letter mix up. My Doctor seemed to think when I did it, it was some form
: of seizure. Melva

:
:


Follow Ups

All times are GMT -7. The time now is 04:04 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!